# SDR USAA2012061900007

- Difficulty date: May 31, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON WEB BETWEEN FR8 TO FR11, -Y765.  REPLACED WEB BETWEEN FR8 TO FR11, -Y765 IAW A319 SRM 51-72-11 & DRAWING D53110285.
